# SDR DLL10971147

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 930.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE SKIN AND STRINGER 32 AT STA 930 UNDER THE GALLEY LIFT DUE TO CONTACT WITH A CHAFED ELECTRICAL CABLE.  THE DAMAGE WAS TRIMMED OUT AND A DOUBLER WAS INSTALLED.
